Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Comments on "Queuing Systems with Transport Service Processes"

M. HOFRI and E. SHLIFER
Transportation Science
Vol. 4, No. 1 (February 1970), pp. 111-112
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25767552
Page Count: 2
  • More info
  • Cite this Item
Preview not available
Preview not available

Abstract

In his paper, Pearce presents a method for determining the stationary probabilities of a G/M₁/1 system, the service mechanism being such that it operates regardless of whether or not customers are present. This note is an attempt to correct his results.

Page Thumbnails

  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112